# SDR AALA202211225018

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,040 hours, 6,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM29578
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DOOR DAMPER FAILS OPERATIONAL TEST. REPLACED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
